Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The entropy of Chebyshev polynomials


Authors: R. L. Adler and M. H. McAndrew
Journal: Trans. Amer. Math. Soc. 121 (1966), 236-241
MSC: Primary 28.70; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1966-0189005-0
MathSciNet review: 0189005
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Adler, A. G. Konheim and M. H. McAndrew, Topological entropy, Trans. Amer. Math. Soc. 114 (1965), 309-319. MR 0175106 (30:5291)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70, 54.00

Retrieve articles in all journals with MSC: 28.70, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0189005-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society